# SDR JJBA2011331189

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 26,275 hours, 36,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011801
- Condition: Contaminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED THE 2ND LIGHT FROM THE BOTTOM UP ON THE AIR STAIR DOOR WAS SMOKING.  MX CREW DETERMINED THAT IT WASN'T SMOKE BUT WAS STEAM FROM GLYCOL.  THEY R & R THE ENTIRE LIGHT ASSY.
